# SDR NACA2023010700001

- Difficulty date: December 27, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 63,531 hours, 51,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LOCATION LAP 142 BS 807 BETWEEN 807 +2 AND 807 +4. REF PROJECT WORKSHEET AND NR TASK CARD 0004, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-00-01
